# SDR FDEA201002050332

- Difficulty date: February 5, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 140N2507
- Condition: Corroded
- Location: Bs 660-680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 660-680 RT SIDE INBD CREASE BEAM CHORD HAS CORROSION.  R & R RT SIDE IB CREASE BEAM CHORD AT STA 660-760 FOUND OUT OF LIMITS IAW SRM 53-30-13 FIG 101 DETAIL II AND SRM 51-40-02.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
